# SDR GTIA2022020736262

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 16,788 hours, 7,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 26373
- Condition: Inoperative
- Location: Zone 900
- Part time: 13,268 hours, 5,905 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA MEGAPHONE NOT WORKING-REMOVED AND REPLACED AFT FA MEGAPHONE IAW SPIRIT AIRLINES DRAWING # NK320-SPACEFLEX-EQ REV 0
